# SDR DALA2025102407810

- Difficulty date: October 18, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 14,907 hours, 6,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST: RH 0B AFT SEAT TRACK HAS EVIDENCE OF CORROSION AT FR71. REMOVED CORROSION ON AFT R/H O/B SEAT TRACK, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-61-49. REMOVED AND REPLACED DAMAGED SEAT TRACK IAW A220 ASRP J51-40-11, J51-42-21. (LP# 1259640)
